# SDR DL757992151

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23612
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Component: 45100
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HEARD LOUD POP AND LOST NR 2 ENG.  ALL NR 2 ENG INDICATIONS BLANK.  OIL PRESS 0, QTY 22.  STATUS MESSG:  SEC SEL, OIL PRESS, SEC CONT, PRI CONT, REV CONT.
